PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 68 | 1 | 83-96
Tytuł artykułu

Asymptotic stability of a partial differential equation with an integral perturbation

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the asymptotic behaviour of the Markov semigroup generated by an integro-partial differential equation. We give new sufficient conditions for asymptotic stability of this semigroup.
Twórcy
  • Institute of Mathematics, Silesian University, Bankowa 14, 40-007 Katowice, Poland
Bibliografia
  • [1] N. Dunford and J. T. Schwartz, Linear Operators, Part I, Interscience, New York, 1968.
  • [2] S. R. Foguel, The Ergodic Theory of Markov Processes, Van Nostrand Reinhold, New York, 1969.
  • [3] J. Klaczak, Stability of a transport equation, Ann. Polon. Math. 49 (1988), 69-80.
  • [4] M. Krzyżański, Partial Differential Equations of Second Order, Vol. I, PWN, Warszawa, 1971.
  • [5] A. Lasota and M. C. Mackey, Chaos, Fractals and Noise. Stochastic Aspects of Dynamics, Appl. Math. Sci. 97, Springer, New York, 1994.
  • [6] J. Malczak, Weak and strong convergence of L¹ solutions of a transport equation, Bull. Polish. Acad. Sci. Math. 40 (1992), 59-72.
  • [7] K. Pichór and R. Rudnicki, Asymptotic behaviour of Markov semigroups and applications to transport equations, Bull. Polish. Acad. Sci. Math. 45 (1997), 379-397.
  • [8] K. Pichór and R. Rudnicki, Stability of Markov semigroups and applications to parabolic systems, J. Math. Anal. Appl., to appear.
  • [9] R. Rudnicki, Asymptotic behaviour of a transport equation, Ann. Polon. Math. 57 (1992), 45-55.
  • [10] R. Rudnicki, On asymptotic stability and sweeping for Markov operators, Bull. Polish Acad. Sci. Math. 43 (1995), 245-262.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv68z1p83bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.